Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Will I experience hair fall again after stopping Mintop Foam 2% ?

hey, i m using Mintop Foam 2% for hairfall. after getting back to normal i.e., reduced hairfall is it lik that if i stop using it my hair will become thin again as of now? is it safe to use it?
Asked On : Sun, 11 Mar 2012
Answers:  2 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear Purwa..,
Thanks for choosing HCM..,
Mintop foam...2% gives good contains..Minoxidil., is a vaso-dilator drug recognized for its capability to slow down or prevent hair loss and encourage hair re-growth. It is obtainable OTC for management of androgenic alopecia ...but long term.,not advisable..
Main SSIDE EFFECTS are....Spontaneous tachycardia, hypertrichosis, fluid preservation (along with, oedema, weight gain, and sometimes worsening of existing cardiac ailments and alterations in the ECG). Nausea, Headache, breast tenderness and gynaecomastia, thrombocytopenia skin rash, polymenorrhoea. TOPICAL (LOCAL)... pruritus, contact dermatitis, flushing, local burning; modification in hair color or quality.,HENCE monitoring of Minoxidil is important...,
Follow first 3 months course.,stop for 2 months..,
Again will start 2 this will reduce the side effects.,
so take care by using .,Mintop...,
ok thanQ
Answered: Wed, 18 Apr 2012
I find this answer helpful
Dermatologist Dr. Arika Bansal's  Response
Mintop foam is absolutely safe to use. The excessive hair fall stops after starting treatment with this foam, however the hair which have regrown after this therapy are likely to fall after the cessation of therapy. So, it is recommended to use it for long term like 6 months to 1 year.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor